This shop uses cookies and other technologies so that we can improve your experience on our sites.
Panadol Extra Soluble
  • Panadol Extra Soluble

Panadol Extra Soluble

€6.90
VAT included

For the treatment of headaches, period pain, back pain, dental pain and symptoms of cold and flu.

Quantity

You can order: 2 quantity of this product
  • Secure Payment with Realex Secure Payment with Realex
  • Trusted Án Post Delivery Trusted Án Post Delivery
  • Return If Not Satisfied Return If Not Satisfied
Spend €25.00 more and get Free Shipping!

Panadol Extra tablets provide fast effective relief from pain. Panadol Extra contains a second active ingredient caffeine which increases the analgesic effect of paracetamol, making it up to 30% more powerful. Panadol Extra is recommended for short term management of mild to moderate pain.

5011080139202

Data sheet

Size
24
Type of Product
Tablets

Adults and children 12 years and over - Take 2 tablets every 4 hours as required.

Each tablet contains Paracetamol 500mg and Caffeine 65mg.